# SDR P5CA9900060

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5751 · Ailerons
- Part: Link
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AILERON/REACTION LINK FOUND WORN.  REPAIRED AND REPLACED BEARINGS PER OHM 20-50-03.
